Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("EQUATION BURGERS")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1509

  • Page / 61

Export

Selection :

  • and

THE BURGER'S EQUATION IN MAGNETO-THERMO-ELASTICITY WITH ONE-DIMENSIONAL DEFORMATION. = EQUATION DE BURGER EN MAGNETOTHERMOELASTICITE AVEC DEFORMATION UNIDIMENSIONNELLEDONATO A.1976; Z. ANGEW. MATH. PHYS.; SCHWEIZ.; DA. 1976; VOL. 27; NO 2; PP. 281-284; ABS. ITAL.; BIBL. 5 REF.Article

VISCOUS DAMPING OF NONLINEAR MAGNETO-ACOUSTIC WAVES.ADAM JA.1975; ASTROPHYS. SPACE SCI.; NETHERL.; DA. 1975; VOL. 36; NO 2; PP. 479-487; BIBL. 8 REF.Article

L'ACOUSTIQUE NON LINEAIRE DANS LES FLUIDES.ODERO D; POIREE B.1976; REV. CETHEDEC; FR.; DA. 1976; VOL. 13; NO 46; PP. 1-97; ABS. ANGL.; BIBL. 4 P. 1/2Serial Issue

ASYMPTOTIC BEHAVIOR OF THE N-WAVE SOLUTION OF BURGERS'GENERALIZED EQUATION FOR CYLINDRICAL ACOUSTIC WAVESENFLO BO.1981; J. ACOUST. SOC. AM.; ISSN 0001-4966; USA; DA. 1981; VOL. 70; NO 5; PP. 1421-1423; BIBL. 8 REF.Article

ON THE BEHAVIOR OF THE SOLUTION OF THE BURGERS EQUATION AS THE VISCOSITY GOES TO ZERO.BUI AN TON.1975; J. MATH. ANAL. APPL.; U.S.A.; DA. 1975; VOL. 49; NO 3; PP. 713-720; BIBL. 6 REF.Article

COMMENT ON "CONTINUOUS AND DISCONTINUOUS FINITE ELEMENT METHODS FOR BURGERS' EQUATION"SCHNITZSPAN H.1981; COMPUT. METHODS APPL. MECH. ENG.; ISSN 0045-7825; NLD; DA. 1981; VOL. 28; NO 3; PP. 361-363Article

INERTIAL MOTION OF A CONTINUUM.FALLER AJ.1977; PHYS. OF FLUIDS; U.S.A.; DA. 1977; VOL. 20; NO 10 PART. 1; PP. 1605-1612; BIBL. 4 REF.Article

APPLICATION DE L'EQUATION DE BURGERS A COEFFICIENT VARIABLE A L'ETUDE DES PROCESSUS ONDULATOIRES TRANSITOIRES NON PLANSRIZUN VI; EHNGEL'BREKHT YU K.1975; PRIKL. MAT. MEKH.; S.S.S.R.; DA. 1975; VOL. 39; NO 3; PP. 551-554; BIBL. 8 REF.Article

A FINITE ELEMENT METHOD FOR BURGER'S EQUATION IN HYDRODYNAMICS.ARMINJON P; BEAUCHAMP C.1978; INTERNATION. J. NUMER. METHODS ENGNG; G.B.; DA. 1978; VOL. 12; NO 3; PP. 415-428; BIBL. 17 REF.Article

STATIONARY FUNCTIONS AND THEIR APPLICATIONS TO TURBULENCE. II. TURBULENT SOLUTIONS OF THE NAVIER-STOKES EQUATIONS.BASS J.1974; J. MATH. ANAL. APPL.; U.S.A.; DA. 1974; VOL. 47; NO 3; PP. 458-503; BIBL. 11 REF.Article

SUPERSONIC FLIGHT IN A STRATIFIED SHEARED ATMOSPHERE.SIROVICH L; CHONG TH.1974; PHYS. OF FLUIDS; U.S.A.; DA. 1974; VOL. 17; NO 2; PP. 310-320; BIBL. 28 REF.Article

SIMILARITY LAW AND RENORMALIZATION FOR BURGERS' TURBULENCE.MIZUSHIMA J.1978; PHYS. OF FLUIDS; U.S.A.; DA. 1978; VOL. 21; NO 3; PP. 512-514; BIBL. 3 REF.Article

L'EQUAZIONE DI BURGERS PER UN FLUSSO UNIDIMENSIONALE IN MAGNETOGASDINAMICA. = L'EQUATION DE BURGERS POUR UN ECOULEMENT UNIDIMENSIONNEL EN MAGNETOGAZODYNAMIQUECRUPI G.1976; ANN. MAT. PURA APPL.; ITAL.; DA. 1976; VOL. 108; PP. 239-249; BIBL. 6 REF.Article

TEORETICHESKIE OSNOVY NELINEJNOJ AKUSTIKI. = BASES THEORIQUES DE L'ACOUSTIQUE NON LINEAIRERUDENKO OV; SOLUYAN SI.1975; MOSKVA; NAUKA; DA. 1975; PP. 1-287; BIBL. 4 P. 1/2Book

Non-classical symmetries and the singular manifold method : the Burgers and the Burgers-Huxley equationsESTEVEZ, P. G.Journal of physics. A, mathematical and general. 1994, Vol 27, Num 6, pp 2113-2127, issn 0305-4470Article

STABILITY AND BIFURCATION IN A MODULATED BURGERS SYSTEMOLMSTEAD WE; DAVIS SH.1982; Q. APPL. MATH.; ISSN 0033-569X; USA; DA. 1982; VOL. 39; NO 4; PP. 467-477; BIBL. 15 REF.Article

ON THE STABILITY OF A SELF-SIMILAR SOLUTION IN THE BURGERS EQUATIONKUZNETSOV EA; FALKOVICH GE.1981; PHYS. LETT. SECT. A; ISSN 0375-9601; NLD; DA. 1981; VOL. 86; NO 4; PP. 203-207; BIBL. 10 REF.Article

SUR LA DESCRIPTION DE LA TURBULENCE DANS LE MODELE DE BURGERSYAKUSHKIN IG.1981; IZV. VYSS. UCEBN. ZAVED., RADIOFIZ.; ISSN 0021-3462; SUN; DA. 1981; VOL. 24; NO 1; PP. 59-67; ABS. ENG; BIBL. 15 REF.Article

FUNCTIONAL INTEGRALS IN THE STATISTICAL THEORY OF TURBULENCE AND THE BURGERS MODEL EQUATION.KOLLMANN W.1976; J. STATIST. PHYS.; U.S.A.; DA. 1976; VOL. 14; NO 3; PP. 291-303; BIBL. 14 REF.Article

ONE-DIMENSIONAL SHOCK TURBULENCE IN A COMPRESSIBLE FLUID.TATSUMI T; TOKUNAGA H.1974; J. FLUIDS MECH.; G.B.; DA. 1974; VOL. 65; NO 3; PP. 581-601; BIBL. 24 REF.Article

ON THE PHOENICAL LAX-WENDROFF METHODEL FAYOUMI MKK; EL SEBAII WA.1981; COMPUT. PHYS. COMMUN.; ISSN 0010-4655; NLD; DA. 1981; VOL. 23; NO 1; PP. 27-30; BIBL. 7 REF.Article

SAMPLE STRUCTURE OF FORCED BURGERS TURBULENCENAKAZAWA H.1981; PROGR. THEOR. PHYS.; ISSN 0033-068X; JPN; DA. 1981; VOL. 65; NO 5; PP. 1565-1583; BIBL. 15 REF.Article

SOLUTION NUMERIQUE DE QUELQUES EQUATIONS AVEC UN COEFFICIENT DE VISCOSITE ALTERNATIFKIM VF; ZELINSKAYA GI.1981; CHISLENN. METODY MEKH. SPLOSHN. SREDY; SUN; DA. 1981; VOL. 12; NO 1; PP. 54-68; BIBL. 10 REF.Article

RESOLUTION OF DOWNSTREAM BOUNDARY LAYERS IN THE CHEBYSHER APPROXIMATION TO VISCOUS FLOW PROBLEMSHAIDVOGEL DB.1979; J. COMPUT. PHYS.; USA; DA. 1979; VOL. 33; NO 3; PP. 313-324; BIBL. 9 REF.Article

ON THE LIMITING BEHAVIOR OF BURGER'S EQUATION.HOLLAND CJ.1977; J. MATH. ANAL. APPL.; U.S.A.; DA. 1977; VOL. 57; NO 1; PP. 156-160; BIBL. 4 REF.Article

  • Page / 61